Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 9:45 PM EDT for Emanuel County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 9:45 PM EDT (01:45 UTC)
- Expired
- Jul 5, 2012, 10:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3378 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724
WWUS82 KFFC 060145
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT THU JUL 5 2012
GAZ086-060215-
945 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN EMANUEL COUNTY
UNTIL 1015 PM EDT...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHEAST OF GARFIELD AND CANOOCHEE... AND
MOVING SOUTH-SOUTHWEST AT 15 MPH.
WIND GUSTS OF 45 MPH IS LIKELY AS THIS STORM MOVES ACROSS MAINLY
EASTERN EMANUEL COUNTY THROUGH 1015 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE CANOOCHEE...GARFIELD...TWIN CITY...
MODOC...GEORGE L SMITH STATE PARK...LEXSY...STILLMORE...NUNEZ AND
SWAINSBORO.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3248 8217
3243 8218 3239 8221 3255 8252 3281 8214
3266 8208 3261 8200
TIME...MOT...LOC 0144Z 034DEG 15KT 3266 8208
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 8:12 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 5, 8:12 PM EDT, 1 hour 33 minutes before
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
Hazardous weather outlook, Jul 5, 7:15 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT THU JUL 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH MIDNIGHT ACROSS NORTH GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH ABOUT 10 PM ACROSS CENTRAL GEORGIA. .SYNOPSIS... NORTHERLY FLOW ALOFT SHOULD ALLOW A COMPLEX OF STORMS TO MOVE ACROSS PARTS OF NORTH GEORGIA THIS EVENING. ISOLATED STORMS SHOULD DISSIPATE OVER MIDDLE GEORGIA AROUND MID EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...ESPECIALLY OVER NORTH GEORGIA. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM TO MIDNIGHT. LARGE HAIL CAN ALSO BE EXPECTED WITH SOME OF THE STORMS. .DISCUSSION... ISOLATED STORMS ALREADY ONGOING HAVE BEEN MOSTLY PULSE VARIETY WITH SEVERAL REPORTS OF WIND DAMAGE. EXPECT THIS TO CONTINUE OVER PARTS OF MIDDLE GEORGIA THROUGH AT LEAST MID-EVENING. A LARGE COMPLEX OF STORMS IN EASTERN TENNESSEE IS WEAKENING BUT APPEARS IT MAY HOLD TOGETHER LONG ENOUGH TO AFFECT NORTH GEORGIA. IF SO... DAMAGING WINDS CAN BE EXPECTED. CAPE OVER NORTH GEORGIA STILL AROUND 2000 J/KG SO THERE IS PLENTY OF INSTABILITY TO WORK WITH. THE STORMS SHOULD SPREAD SOUTH INTO THE ATLANTA METRO AREA AND ATHENS AREA BEFORE WEAKENING AFTER MIDNIGHT. STORMS AFTER MIDNIGHT SHOULD MOVE SOUTH OR SOUTHWEST TOWARD WESTCENTRAL GEORGIA AND MAY APPROACH OR EXCEED SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 8:52 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT THU JUL 5 2012
GAZ070-081-060115-
852 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAMAR AND CRAWFORD COUNTIES UNTIL 915 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOGGINS...MOVING SOUTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAMAR AND CRAWFORD COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LIBERTY HILL...JOHNSTONVILLE...CHAPPEL
MILL...GOGGINS...MILNER...ALDORA...BARNESVILLE...REDBONE AND
PIEDMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8411 3285 8406 3293 8406 3294 8412
3299 8413 3299 8427 3308 8424 3319 8425
3318 8422 3317 8404 3295 8404 3290 8406
3285 8405 3285 8402 3282 8403
TIME...MOT...LOC 0052Z 026DEG 11KT 3311 8412Special weather statement, Jul 5, 8:54 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT THU JUL 5 2012
GAZ068-060130-
854 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PIKE COUNTY UNTIL 930 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLIAMSON...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PIKE COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WILLIAMSON...HOLLONVILLE...HILLTOP...ZEBULON...
CONCORD...MEANSVILLE...LIFSEY SPRINGS AND MOLENA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3308 8452 3310 8453 3313 8451 3318 8451
3321 8445 3321 8440 3319 8437 3319 8424
3308 8424 3299 8427 3300 8430 3299 8430
3299 8448 3297 8452 3304 8454
TIME...MOT...LOC 0055Z 009DEG 14KT 3317 8432Local storm report, Jul 5, 9:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL GRIFFIN 33.25N 84.26W
07/04/2012 E1.00 INCH SPALDING GA PUBLIC
QUARTER SIZED HAIL REPORTED ALONG WITH ONE TREE DOWN AND
A 55 MPH GUST.
&&
AGIBBSSpecial weather statement, Jul 5, 9:05 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT THU JUL 5 2012
GAZ071-060130-
905 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE COUNTY UNTIL 930 PM EDT...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRENT...MOVING SOUTH AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COLLIER...FORSYTH...BRENT...RUSSELLVILLE AND
BOLINGBROKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3293 8409 3293 8406 3295 8404 3314 8404
3317 8392 3293 8374 3285 8389 3285 8406
TIME...MOT...LOC 0105Z 341DEG 21KT 3301 8400Special weather statement, Jul 5, 9:19 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 PM EDT THU JUL 5 2012 GAZ020-021-060145- 919 PM EDT THU JUL 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BARTOW AND CHEROKEE COUNTIES UNTIL 945 PM EDT... AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER WHITE...MOVING SOUTH AT 5 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW AND CHEROKEE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE ARROWHEAD...KINGSTON...CASSVILLE... WHITE...PINE LOG...ADAIRSVILLE...SUTALLEE...KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL...STILESBORO...EMERSON... GEORGE WASHINGTON CARVER STATE PARK AND RED TOP MOUNTAIN STATE PARK. && LAT...LON 3410 8452 3410 8500 3437 8498 3436 8458 TIME...MOT...LOC 0119Z 346DEG 4KT 3424 8472
Special weather statement, Jul 5, 9:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT THU JUL 5 2012
GAZ086-060215-
945 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN EMANUEL COUNTY
UNTIL 1015 PM EDT...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHEAST OF GARFIELD AND CANOOCHEE... AND
MOVING SOUTH-SOUTHWEST AT 15 MPH.
WIND GUSTS OF 45 MPH IS LIKELY AS THIS STORM MOVES ACROSS MAINLY
EASTERN EMANUEL COUNTY THROUGH 1015 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE CANOOCHEE...GARFIELD...TWIN CITY...
MODOC...GEORGE L SMITH STATE PARK...LEXSY...STILLMORE...NUNEZ AND
SWAINSBORO.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3248 8217
3243 8218 3239 8221 3255 8252 3281 8214
3266 8208 3261 8200
TIME...MOT...LOC 0144Z 034DEG 15KT 3266 8208The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 45 min |
| Jul 5, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 30 min |
| Jul 5, 8:06 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 5, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 52 min |
| Jul 5, 8:15 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 5, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Pickens | 25 min |
| Jul 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 32 min |
| Jul 5, 8:31 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 5, 8:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Jul 5, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 33 min |
| Jul 5, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Polk | 38 min |
| Jul 5, 8:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Jul 5, 9:05 PM EDT | Special Weather Statement | FFC | Monroe | 25 min |
| Jul 5, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 37 min |
| Jul 5, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jul 5, 9:52 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 53 min |
| Jul 5, 10:07 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Jul 5, 10:21 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 5, 10:52 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 5, 11:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 11:27 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 11:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 5, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | FFC | Jefferson | 38 min |
| Jul 6, 12:28 AM EDT | Special Weather Statement | FFC | Stewart | 47 min |
| Jul 6, 12:45 AM EDT | Special Weather Statement | FFC | Washington | 45 min |
| Jul 6, 12:59 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 6, 1:35 AM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 40 min |
| Jul 6, 3:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 6, 3:50 PM EDT | Special Weather Statement | FFC | Taliaferro | 25 min |
| Jul 6, 4:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jul 6, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 6, 4:40 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Jul 6, 4:50 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 25 min |
| Jul 6, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 30 min |
| Jul 6, 5:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 45 min |
| Jul 6, 5:22 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Newton, Putnam, Taliaferro, Wilkes | 36 min |
| Jul 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 33 min |
| Jul 6, 5:29 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| Jul 6, 5:38 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 37 min |
| Jul 6, 5:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 6, 6:03 PM EDT | Special Weather Statement | FFC | Johnson | 42 min |
| Jul 6, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 52 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jul 6, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 45 min |
| Jul 6, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 6, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 48 min |
| Jul 6, 7:23 PM EDT | Special Weather Statement | FFC | Bartow | 52 min |
| Jul 6, 7:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 36 min |
| Jul 6, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.